# SDR AALA201602229007

- Difficulty date: February 21, 2016
- Submitted: February 23, 2016
- Operation: Air carrier
- Aircraft: N942UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27807
- Aircraft time: 69,081 hours, 24,988 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Out Of Position
- Location: Zone 800
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  LT AFT DOOR WILL NOT ARM.  OPENED LT AFT DOOR.  FOUND LANYARD IN THE WAY OF DOOR GIRT BAR, CLOSED DOOR.  OPERATIONAL CHECKED GOOD.
